# SDR UPS96520396

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Crew Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A.  ON PRE-DEPARTURE CHECK, THE EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE WITH THE SWITCH IN THE ON POSITION.  REPLACED THE BATTERY ASSY, POWER SUPPLY.
